# SDR A6WA201543416

- Difficulty date: December 29, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 26,476 hours, 25,707 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Obstructed
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR WOULD NOT OPEN WHEN ACFT ARRIVED AT THE GATE.  CLEANED DEBRIS & DIRT FROM PAX DOOR CHUTE BOLTS.  PAX DOOR OPERATES GOOD IAW AMM52-11-02.
